Administration of improper drugs into epidural space is occasionally present in anesthetic practice. In most instances it would not contribute to significant neurological complications. There had not been severe hypotension reported in the literature in consequence of inadvertent epidural thiopental administration. Here we describe our experience in a case of inadvertent epidural administration of thiopental coinciding with induction of anesthesia with propofol, as a consequence of which profound hypotension was induced, necessitating aggressive inotropic and vasopressive agents to maintain blood pressure. Rapid vascular uptake of thiopental in the epidural space and synergistic action of propofol jointly contributed to the development of the hypotension. Attempts to forestall neurological sequela after the inadvertence seem unnecessary unless apparent symptoms or signs of neurological injury have come upon.